# SDR COMA0260145

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 17,380 hours, 17,060 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5884 TAKE OFF CONFIG SPOILER WARNING.DEFERRED MAINT PER MEL.
